Alert archive / New Mexico / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 70, NWS El Paso, TX
NWS El Paso, TX issued this severe thunderstorm warning at Aug 9, 2014, 7:50 PM MDT for Sierra County, New Mexico. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 9, 2014, 7:50 PM MDT (01:50 UTC)
- Expired
- Aug 9, 2014, 8:15 PM MDT
- In force
- 25 min
- Issued by
- NWS El Paso, TX
- Area
- Storm-based polygon
County Sierra County, NM
The radar
The Holloman AFB radar (KHDX), 100 km from the middle of the area, began a volume at 01:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tuscon, AZ (KDMA), launched 00:00Z, 1.8 hours before the alert went out and 363 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 159 J/kg
- Mixed-layer CIN
- -125 J/kg
- Mixed-layer LCL
- 2764 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -41 m²/s²
- 0-3 km storm-relative helicity
- 7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 3:10 PM MDT, 4 hours 40 minutes earlier.
Area forecast discussion, Aug 9, 3:10 PM MDT, 4 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 310 PM MDT SAT AUG 9 2014 .SYNOPSIS... MOIST AND UNSTABLE AIR REMAINS OVER THE REGION WITH SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED TO CONTINUE THROUGH SUNDAY. PERIODS OF HEAVY RAINFALL WITH LOCALIZED FLOODING WILL BE POSSIBLE. THUNDERSTORM ACTIVITY WILL DIMINISH TO A MORE ISOLATED LOWLAND AND SCATTERED MOUNTAIN COVERAGE FOR THE WEEK AS AVAILABLE MOISTURE DECREASES AND HIGH PRESSURE ALOFT STRENGTHENS. DAY TIME TEMPERATURES WILL WARM BACK UP TO NEAR SEASONAL AVERAGES MOST OF THE WEEK. && .DISCUSSION... AN UPPER LEVEL DISTURBANCE AND MOIST UNSTABLE AIR MASS REMAIN IN PLACE OVER THE STATE. WHILE AREAS THAT RECEIVED DECENT RAINFALL EARLY THIS MORNING HAVE QUIETED DOWN...SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP OVER PORTIONS SOUTHERN NEW MEXICO AND FAR WEST TEXAS THIS AFTERNOON. PERIODS OF MODERATE TO HEAVY RAINFALL ARE EXPECTED FROM THE STRONGER STORMS. SHOWERS AN THUNDERSTORMS WILL CONTINUE TO DEVELOP THROUGH THE NIGHT. WIDESPREAD FLASH FLOODING IS NOT ANTICIPATED...BUT LOCALIZED FLOODING ALONG DRAINAGES...ARROYOS...SMALL STREAMS AND LOW WATER CROSSINGS IS POSSIBLE. ON SUNDAY AND MONDAY...THE AIR MASS WILL BE SLIGHTLY LESS MOIST AND UNSTABLE AND HIGH PRESSURE ALOFT WILL GRADUALLY RE-STRENGTHEN OVER THE AREA. THAT SAID...CONDITIONS WILL REMAIN MOIST ENOUGH FOR SCATTERED THUNDERSTORM DEVELOPMENT ACROSS THE AREA ON SUNDAY. STORM DEVELOPMENT WILL ALSO BE AIDED BY A WEAK FRONTAL BOUNDARY MOVING SOUTH INTO THE LOCAL AREA. LIFT ALONG THE BOUNDARY SHOULD BE ABLE TO OVERCOME THE MILD STABILITY FROM THE HIGH. MODERATE TO HEAVY RAINFALL WILL BE POSSIBLE. MODELS CONTINUE THE TREND OF GRADUALLY STRENGTHENING THE HIGH AND SLOWLY REDUCING MOISTURE ACROSS THE AREA THROUGH MUCH OF THE WEEK. THE DEEPER MOISTURE AXIS WILL SHIFT BACK OVER TO ARIZONA WHICH WILL REDUCE CHANCES FOR THUNDERSTORMS DOWN TO ISOLATED...EXCEPT FOR PORTIONS OF SOUTHWEST WHICH ARE CLOSER TO THE MOISTURE PLUME IN ARIZONA. TEMPERATURES WILL ALSO WARM BACK UP TO NEAR SEASONAL NORMALS THROUGH THE WEEK. WHILE STORMS WILL PREDOMINANTLY ISOLATED ACROSS THE LOWLANDS...PERIODS OF MODERATE TO HEAVY RAINFALL WITH LOCALIZED MINOR FLOODING REMAIN POSSIBLE. MOUNTAIN AREAS WILL CONTINUE TO GET DECENT AMOUNTS OF RAIN THROUGH THE WEEK. TOWARD THE END OF THE WEEK...MODELS INDICATE A LARGE PACIFIC TROUGH WILL BEGIN TO MOVE INLAND. AS IT DOES...THE HIGH ALOFT WILL BE WEAKENED AND SHIFTED TO THE EAST. ALSO THE MOISTURE PLUME WILL BE PULLED BACK OVER THE AREA AS PART OF SOUTHWEST FLOW AHEAD OF THE TROUGH. FRIDAY AND FRIDAY NIGHT COULD BE VERY ACTIVE WITH LIFT AND FORCING FROM THE TROUGH ENHANCING THUNDERSTORM DEVELOPMENT. DRY CONDITIONS COULD OCCUR NEXT WEEKEND IN THE STABLE FLOW BEHIND THE PASSAGE OF THE TROUGH. && .AVIATION...VALID 10/00Z - 11/00Z. ISOLATED TO SCATTERED -TSRAGS/WND VRB20G35KT/CIGS 040-060/VSBY 5SM THROUGH 05Z MOST AREAS. EXCEPTION WILL BE EL PASO...SOUTHERN DONA ANA AND FAR SOUTHWEST OTERO COUNTIES...WHERE VFR CONDTS WILL PREVAIL THROUGH 19Z SUNDAY. OUTSIDE STORMS...LOOK FOR SCT-BKN060-080 SCT-BKN100-140 AND SCT200-300. SFC WINDS WILL GENERALLY REMAIN VARIABLE UNTIL 20Z SUNDAY UNDER 10 KTS. THEREAFTER WIND SPEEDS WILL INCREASE TO 7-12KTS AND BECOME EASTERLY AREAWIDE. && .FIRE WEATHER... A WEAK RIDGE OF HIGH PRESSURE ALOFT WILL REMAIN CENTERED OVER SOUTHERN ARIZONA/NEW MEXICO THROUGH EARLY SUNDAY...THEN BEGIN TO MIGRATE NORTH SUNDAY EVENING. THIS WILL ALLOW ANOTHER INVERTED TROUGH TO MOVE UP OUR WAY FROM THE SOUTHEAST AT THAT TIME. LIFT AHEAD OF THIS FEATURE WILL HELP RAMP UP THUNDERSTORM ACTIVITY AT THAT TIME AS A CONSEQUENCE. AN ACTIVE PERIOD IS ALSO EXPECTED LATE MONDAY AFTERNOON AND EVENING...AS LIFT AHEAD OF AN APPROACHING BACK DOOR FRONTAL BOUNDARY...ASSISTS IN ENHANCING CONVECTION ONCE AGAIN AREA WIDE FOR US. WE WILL DRY OUT A LITTLE MID WEEK...AS THE MONSOON DRIVEN MOISTURE PLUME SHIFTS FURTHER WESTWARD INTO AZ. HOWEVER STORM CHANCES COULD GO UP LATER NEXT WEEK...AS AN UNSEASONABLY DEEP PACIFIC TROUGH DRIVES THE PLUME BACK OVER US. LOOK FOR ISOLATED HEAVY RAINFALL OF 1 TO 2 INCHES WITH LOW AREA FLOODING POSSIBLE. AFTERNOON TEMPERATURES WILL RUN NEAR NORMAL FOR MOST OF NEXT WEEK. MIN RH WILL RANGE FROM THE 30S LOWLANDS...TO 50-60 PERCENT OVER HIGHEST MOUNTAIN ELEVATIONS. VALUES MAY FALL ROUGHLY 5% FROM THIS WED AND THU...WITH THE SLIGHTLY DRIER EXPECTED IN PLACE FOR US AT THAT TIME. && .PRELIMINARY POINT TEMPS/POPS... EL PASO 69 93 72 91 72 / 30 30 20 30 30 SIERRA BLANCA 65 86 65 84 65 / 30 30 20 30 30 LAS CRUCES 66 91 68 90 69 / 30 30 30 30 30 ALAMOGORDO 65 92 68 89 68 / 30 30 20 40 30 CLOUDCROFT 50 69 51 67 50 / 30 50 30 40 40 TRUTH OR CONSEQUENCES 65 90 67 89 69 / 30 40 30 30 30 SILVER CITY 59 84 59 84 61 / 20 40 30 30 30 DEMING 65 93 66 92 67 / 30 30 30 30 30 LORDSBURG 65 91 67 91 67 / 30 30 30 30 30 WEST EL PASO METRO 69 93 70 92 71 / 30 30 20 30 30 DELL CITY 66 92 67 91 66 / 30 30 20 30 30 FORT HANCOCK 71 91 72 89 73 / 30 30 20 30 30 LOMA LINDA 65 86 67 84 66 / 30 30 20 30 30 FABENS 70 93 71 92 71 / 30 30 20 30 30 SANTA TERESA 68 93 69 90 70 / 30 30 20 30 30 WHITE SANDS HQ 67 91 68 89 67 / 30 30 20 30 30 JORNADA RANGE 65 91 66 86 67 / 30 30 30 30 30 HATCH 63 92 66 89 66 / 30 30 30 30 30 COLUMBUS 68 91 69 90 70 / 30 30 30 30 30 OROGRANDE 67 91 69 88 68 / 30 30 20 30 30 MAYHILL 54 76 56 73 56 / 30 50 30 40 40 MESCALERO 55 78 56 75 56 / 30 50 30 40 40 TIMBERON 55 77 56 74 56 / 30 40 30 40 40 WINSTON 55 81 55 76 57 / 30 50 30 40 40 HILLSBORO 61 83 64 84 62 / 30 40 30 30 30 SPACEPORT 66 89 67 90 68 / 30 30 30 30 30 LAKE ROBERTS 58 84 60 81 60 / 30 50 30 40 40 HURLEY 63 87 63 88 65 / 20 40 30 30 30 CLIFF 61 88 64 86 63 / 30 40 30 30 30 MULE CREEK 57 79 56 84 57 / 20 40 30 30 30 FAYWOOD 61 86 64 81 64 / 30 40 30 30 30 ANIMAS 65 91 65 87 67 / 30 30 30 30 30 HACHITA 65 92 67 89 67 / 30 30 30 30 30 ANTELOPE WELLS 63 91 65 89 64 / 30 30 40 30 30 CLOVERDALE 62 83 65 85 65 / 30 40 40 30 30 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 04/22 LUNDEEN/TRIPOLI
Hazardous weather outlook, Aug 9, 11:32 AM MDT, 8 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1132 AM MDT SAT AUG 9 2014 NMZ401>417-TXZ418>424-101745- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 1132 AM MDT SAT AUG 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...THIS AFTERNOON AND TONIGHT A MOIST AND UNSTABLE AIR MASS REMAINS IN PLACE OVER THE AREA. SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE THIS AFTERNOON AND TONIGHT. SOME OF THE STORMS WILL PRODUCE HEAVY RAINFALL WITH EXCESSIVE RUNOFF THAT MAY CAUSE FLOODING ALONG DRAINAGES...SMALL STREAMS...ARROYOS AND LOW WATER CROSSINGS. WIND GUSTS UP TO 40 MPH ARE ALSO POSSIBLE NEAR STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH THE WEEK. WHILE MOISTURE LEVELS WILL BE LOWER...SOME OF THE STORMS WILL STILL BE ABLE TO PRODUCE MODERATE TO HEAVY RAINFALL WITH LOCALIZED FLOODING POSSIBLE. AN UPPER LEVEL SYSTEM APPROACHING THE AREA FROM THE WEST MAY ENHANCE THUNDERSTORM ACTIVITY LATER IN THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY OBSERVED HAZARDOUS WEATHER OR FLOODING TO THIS OFFICE AND LOCAL LAW ENFORCEMENT. LUNDEEN
In the hours before
Special weather statement, Aug 9, 3:00 PM MDT, 4 hours 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 300 PM MDT SAT AUG 9 2014 TXZ422-424-092145- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY TX-SOUTHERN HUDSPETH HIGHLANDS TX- 300 PM MDT SAT AUG 9 2014 ...STRONG THUNDERSTORMS THREATENING CENTRAL HUDSPETH COUNTY THROUGH 345 PM MDT... AT 256 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF SIERRA BLANCA...MOVING NORTH AT 10 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS IMPACTED INCLUDE... SIERRA BLANCA... QUITMAN CANYON... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 3132 10553 3131 10527 3102 10534 3104 10553 TIME...MOT...LOC 2100Z 181DEG 8KT 3113 10543 FAUSETT
Special weather statement, Aug 9, 3:05 PM MDT, 4 hours 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 305 PM MDT SAT AUG 9 2014 TXZ422-424-092145- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY TX-SOUTHERN HUDSPETH HIGHLANDS TX- 305 PM MDT SAT AUG 9 2014 ...STRONG THUNDERSTORMS THREATENING SOUTHERN HUDSPETH COUNTY THROUGH 345 PM MDT... AT 259 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 21 MILES SOUTHWEST OF VAN HORN...MOVING NORTHWEST AT 5 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS IMPACTED INCLUDE... FRENCHMAN CANYON... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 3095 10535 3110 10514 3089 10500 3078 10516 TIME...MOT...LOC 2105Z 141DEG 6KT 3091 10515 FAUSETT
Special weather statement, Aug 9, 4:48 PM MDT, 3 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 448 PM MDT SAT AUG 9 2014 NMZ410>413-092330- CENTRAL TULAROSA BASIN NM-NORTHERN DONA ANA COUNTY NM-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY NM-SOUTHERN TULAROSA BASIN NM- 448 PM MDT SAT AUG 9 2014 ...STRONG THUNDERSTORMS THREATENING CENTRAL DONA ANA COUNTY THROUGH 530 PM MDT... AT 443 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 23 MILES NORTHEAST OF LEASBURG...MOVING SOUTHWEST AT 15 MPH. WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS IMPACTED INCLUDE... JORNADA RANGE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 3240 10672 3255 10694 3281 10665 3268 10646 TIME...MOT...LOC 2248Z 039DEG 11KT 3268 10663 FAUSETT
Special weather statement, Aug 9, 5:17 PM MDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 517 PM MDT SAT AUG 9 2014 TXZ419-420-423-100000- EASTERN/CENTRAL EL PASO COUNTY TX-NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS TX-RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES TX- 517 PM MDT SAT AUG 9 2014 ...STRONG THUNDERSTORMS THREATENING WESTERN HUDSPETH AND SOUTHEASTERN EL PASO COUNTIES THROUGH 600 PM MDT... AT 510 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 9 MILES NORTH OF FORT HANCOCK...MOVING NORTHWEST AT 25 MPH. WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS IMPACTED INCLUDE... FABENS... INDIAN CLIFFS RANCH... TORNILLO... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 3152 10622 3171 10606 3147 10575 3133 10588 TIME...MOT...LOC 2317Z 128DEG 20KT 3146 10590 FAUSETT
Special weather statement, Aug 9, 5:25 PM MDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 525 PM MDT SAT AUG 9 2014 NMZ404-405-407-100015- LOWLANDS OF THE BOOTHEEL NM-SOUTHWEST DESERT/LOWER GILA RIVER VALLEY NM-SOUTHWEST DESERT/MIMBRES BASIN NM- 525 PM MDT SAT AUG 9 2014 ...STRONG THUNDERSTORMS THREATENING EXTREME SOUTHERN GRANT AND WESTERN LUNA COUNTIES THROUGH 615 PM MDT... AT 518 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING TWO STRONG THUNDERSTORMS 20 MILES WEST OF DEMING...MOVING SOUTHWEST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS IMPACTED INCLUDE... GAGE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 3187 10795 3196 10835 3234 10805 3229 10780 TIME...MOT...LOC 2325Z 023DEG 16KT 3215 10809 FAUSETT
Special weather statement, Aug 9, 7:04 PM MDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
704 PM MDT SAT AUG 9 2014
NMZ402-408-409-100145-
EASTERN BLACK RANGE FOOTHILLS NM-SIERRA COUNTY LAKES NM-SOUTHERN GILA
HIGHLANDS/BLACK RANGE NM-
704 PM MDT SAT AUG 9 2014
...STRONG THUNDERSTORMS THREATENING CENTRAL SIERRA COUNTY THROUGH 745
PM MDT...
AT 656 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A CLUSTER OF STRONG THUNDERSTORMS 16 MILES EAST OF
MONTICELLO...MOVING SOUTHWEST AT 30 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS IMPACTED INCLUDE...
TRUTH OR CONSEQUENCES...
MONTICELLO...
CABALLO...
LAS PALOMAS...
PLACITAS...
PLACITAS IN SIERRA COUNTY...
WILLIAMSBURG...
ELEPHANT BUTTE...
CUCHILLO...
ALAMOSA CANYON...
ROCK HOUSE...
NORTH MONTICELLO POINT...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING. THESE STORMS MAY INTENSIFY...SO STAY ABREAST OF THE
LATEST STATEMENTS AND WARNINGS.
TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.
&&
LAT...LON 3347 10701 3292 10721 3310 10771 3349 10747
3349 10707
TIME...MOT...LOC 0103Z 024DEG 37KT 3342 10723
FAUSETTThe office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 7:04 PM MDT | Special Weather Statement | EPZ | Sierra | 41 min |
| Aug 9, 8:17 PM MDT | Special Weather Statement | EPZ | Sierra | 43 min |
| Aug 10, 12:23 PM MDT | Areal Flood Advisory | EPZ | Otero | 112 min |
| Aug 10, 3:06 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana | 39 min |
| Aug 10, 3:11 PM MDT | Areal Flood Advisory | EPZ | Otero | 2 hr |
| Aug 10, 3:14 PM MDT | Areal Flood Advisory | EPZ | Doña Ana | 2 hr |
| Aug 10, 3:16 PM MDT | Flash Flood Warning | EPZ | Doña Ana | 89 min |
| Aug 10, 5:53 PM MDT | Areal Flood Advisory | EPZ | Otero | 112 min |
| Aug 9, 6:01 PM MDT | Areal Flood Advisory | EPZ | El Paso, Hudspeth | 119 min |
| Aug 10, 2:33 PM MDT | Special Weather Statement | EPZ | El Paso | 42 min |
| Aug 10, 4:33 PM MDT | Areal Flood Advisory | EPZ | El Paso | 57 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.